# SDR SWAA2020090413666

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,657 hours, 22,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT SWITCH GUARD/COVER HAS BROKEN SPRING.  ABOVE AFT FLIGHT ATTENDANT SEAT.  R & R EXIT LIGHT SWITCH GUARD/COVER, REF. AMM 33-51-01.
